# SDR AALA20120117TUL09

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 34,688 hours, 14,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT JFK-SAN CREW REPORTED CAPTAINS WINDSHIELD CRACKED AFTER ARCING.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS WINDSHIELD AND WINDOW HEAT CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
